Levodopa-induced dyskinesias and continuous subcutaneous infusions of apomorphine: Results of a two-year, prospective follow-up
Version of Record online: 18 DEC 2001
Copyright © 2002 Movement Disorder Society
Volume 17, Issue 1, pages 188–191, January/February 2002
How to Cite
Kaňovský, P., Kubová, D., Bareš, M., Hortová, H., Streitová, H., Rektor, I. and Znojil, V. (2002), Levodopa-induced dyskinesias and continuous subcutaneous infusions of apomorphine: Results of a two-year, prospective follow-up. Mov. Disord., 17: 188–191. doi: 10.1002/mds.1276
- Issue online: 25 JAN 2002
- Version of Record online: 18 DEC 2001
- Manuscript Accepted: 19 JUL 2001
- Manuscript Revised: 17 JUL 2001
- Manuscript Received: 25 FEB 2001
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.